# SDR DL733030146

- Difficulty date: February 12, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 47,128 hours, 32,791 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65468728
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORES OF BOTH THE REAR SPAR LT AND RT PRIMARY AND FAIL-SAFE FIN LUGS.  THE BORES WERE ENLARGED TO REMOVE CORROSION.  ALSO, THE FORWARD FACE OF THE LHS PRIMARY FIN LUG WAS SPOTFACED TO REMOVE CORROSION.  REPAIR BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
